# SDR CA180616003

- Difficulty date: May 12, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Vikair DHC6400
- Engine: Pwa PT6A34
- System (JASC): 2927 · Hydraulic Pressure Regulator, Auxiliary
- Part: Pressure Switch
- Part number: C6MK23131
- Condition: Fluctuates
- Location: Hyd System
- Part time: 2,111 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC PRESSURE SWITCH PRE MOD 6/2313 DROPS TO 1220 PSI.  OUTSIDE THE PERMISSIBLE LIMIT, SWITCH OPENS AT INCONSISTENT PRESSURES IN 1480, 1520,1500 PSI`S ATA 29-00.  (TC# 20180616003)
